# SDR USAA2013013000018

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 4,354 hours, 1,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C3113
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 4,354 hours, 1,499 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MESSAGE FOR DOOR 2L "CHECK SLIDE PRESSURE".  REMOVED AND REPLACED INFLATION RESERVOIR ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 25-62-49.
